# SDR FDEA201401220164

- Difficulty date: January 22, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146N66031
- Part serial: 00556
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER SKIN, CORRODED .4 INCHES FROM FWD EDGE & 24 INCHES FROM LOWER EDGE.  REPAIRED IAW EA F-5230-T0305332 P.    REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
